MathSciNet Relay Station
MathSciNet bibliographic data
MR238507 (38 #6783) 65.68
Kellogg, R. B. A nonlinear alternating direction method. Math. Comp. 23 1969 23–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement